Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2015, 3:17 PM CDT for Comanche County, Texas. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2015, 3:17 PM CDT (20:17 UTC)
- Expired
- Apr 26, 2015, 4:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Comanche County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:28 PM CDT | TORNADO | 4 Nw Sidney, TX | $$ |
| Apr 26, 3:28 PM CDT | TORNADO | 4 Nw Sidney, TX | |
| Apr 26, 3:33 PM CDT | TORNADO | 8 Nw Comanche, TX | SPOTTER 3SE OF RISING STAR REPORTED TORNADO W/DEBRIS TO THE SOUTH IN COMANCHE COUNTY. |
| Apr 26, 4:00 PM CDT | HAIL 4.5 | Duster, TX | SMASHED WIND |
| Apr 26, 4:02 PM CDT | HAIL 2.75 | 7 W De Leon, TX | $$ |
| Apr 26, 4:02 PM CDT | HAIL 2.75 | 7 W De Leon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3257 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699
WFUS54 KFWD 262017
TORFWD
TXC093-262100-
/O.NEW.KFWD.TO.W.0005.150426T2017Z-150426T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT SUN APR 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL COMANCHE COUNTY IN CENTRAL TEXAS...
* UNTIL 400 PM CDT
* AT 316 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MAY...OR 18 MILES NORTH OF EARLY...MOVING
EAST AT 30 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
COMANCHE AND DE LEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3208 9892 3215 9877 3223 9853 3201 9838
3186 9844 3189 9880
TIME...MOT...LOC 2016Z 271DEG 27KT 3201 9897
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
CAVANAUGH2 follow-up statements
596
WWUS54 KFWD 262034 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN APR 26 2015
TXC093-262100-
/O.CON.KFWD.TO.W.0005.000000T0000Z-150426T2100Z/
COMANCHE TX-
334 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CENTRAL
COMANCHE COUNTY...
AT 334 PM CDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR MAY...OR 16 MILES NORTHWEST OF COMANCHE...MOVING EAST AT
25 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
COMANCHE AND DE LEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3208 9892 3209 9876 3213 9846 3201 9838
3186 9844 3189 9880
TIME...MOT...LOC 2034Z 272DEG 22KT 3200 9885
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN
$$
69138
WWUS54 KFWD 262048
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT SUN APR 26 2015
TXC093-262100-
/O.CON.KFWD.TO.W.0005.000000T0000Z-150426T2100Z/
COMANCHE TX-
348 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CENTRAL
COMANCHE COUNTY...
AT 348 PM CDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 9 MILES NORTHWEST OF COMANCHE...MOVING EAST AT 30 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
COMANCHE AND DE LEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3209 9876 3213 9846 3201 9838 3186 9844
3189 9879 3200 9881
TIME...MOT...LOC 2048Z 266DEG 26KT 3199 9873
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN
$$
CAVANAUGH/SCHROEDERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:32 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 26, 2:32 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 232 PM CDT SUN APR 26 2015 .DISCUSSION... WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2 PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW. CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME. WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WHEREVER SUPERCELLS DEVELOP. A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS LATE THIS EVENING AND OVERNIGHT. THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50 TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE HAS MOVED EAST OF THE CWA. TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS CENTRAL TEXAS ON TUESDAY. WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE REMAINDER OF THE WEEK. CAVANAUGH && .PREVIOUS UPDATE /ISSUED AT 1239 PM/... MESOSCALE FORECAST UPDATE REGARDING THE FORECAST FOR SEVERE STORMS ACROSS NORTH AND CENTRAL TEXAS TODAY... 12Z UPPER AIR ANALYSIS SHOWED AN INTENSE UPPER LEVEL TROUGH LOCATED OVER THE SOUTHERN ARIZONA AND NEW MEXICO BORDER. 500 MB HEIGHT FALLS OF 6 TO 12 DM WERE OBSERVED DOWNSTREAM OF THIS UPPER TROUGH...AND THE MAGNITUDE OF THESE HEIGHT FALLS IS INDICATIVE OF STRONG LARGE SCALE FORCING FOR ASCENT TO THE EAST. AT THE 700 MB LEVEL...A PLUME OF STEEP MID-LEVEL LAPSE RATES WAS OBSERVED...WITH A TEMPERATURE DIFFERENCE IN THE 700 TO 500 MB LAYER OF 22 DEG C LOCATED SOUTHWEST OF NORTH AND CENTRAL TEXAS. TO THE SOUTHWEST OF THIS PLUME OF ENHANCED LAPSE RATES...A 50 KT MID-LEVEL JET CORE WAS OBSERVED OVER NORTHERN MEXICO. CLOSER TO THE SURFACE...AT THE 850 MB LEVEL...DEEP MOISTURE WAS ONLY OBSERVED OVER SOUTHWEST TEXAS WITH A DRYLINE SUBJECTIVELY ANALYZED NEAR THE TX/OK BORDER...EXTENDING SOUTHWEST OVER WEST CENTRAL TEXAS AND INTO NORTHERN MEXICO ABOUT 60 MILES WEST OF DEL RIO. A 15Z SURFACE ANALYSIS OBSERVED RICH MOISTURE IN PLACE ALONG THE TX GULF COAST WITH MID 70S DEW POINTS OBSERVED WEST AND SOUTHWEST OF HOUSTON. FOR TODAY...NEARLY ALL SHORT RANGE MODEL GUIDANCE INDICATES THAT A SURFACE LOW PRESSURE SYSTEM WILL INTENSIFY RAPIDLY THIS AFTERNOON OVER WEST CENTRAL TEXAS. MOST GUIDANCE SHOWS SURFACE PRESSURE FALLING AT A RATE OF 2-3 MB PER HOUR LEADING UP TO 00Z. AT 15Z...THE LOWEST SURFACE PRESSURE OVER THE SOUTHERN HIGH PLAINS WAS AROUND 1002 MB...MOST GUIDANCE INDICATES THE SURFACE LOW'S PRESSURE WILL FALL TO 993 TO 995 MB BY 00Z. THAT MAGNITUDE OF PRESSURE FALL ASSOCIATED WITH THE SURFACE LOW IS FAIRLY INTENSE...AND SHOULD RESULT IN A CONVERGENCE OF PARAMETERS THAT WILL SUPPORT A LOCALIZED SEVERE WEATHER OUTBREAK ACROSS THE REGION THIS AFTERNOON AND EVENING. ONE OF THE KEY FORECAST CHALLENGES TODAY WILL BE DETERMINING WHERE THE SURFACE LOW MOVES AS THE RELATIVE THREATS FOR SUPERCELLS AND TORNADOES WILL VARY DEPENDING ON THE EXACT POSITION OF THIS LOW LATER THIS AFTERNOON. THE 12Z NAM AND 16Z HRRR INDICATE THE SURFACE LOW WILL BE LOCATED JUST SOUTH OF INTERSTATE 20 AND JUST NORTH OF SAN ANGELO. IF THIS POSITION FOR THE SURFACE LOW IS CORRECT...THE THREAT FOR DISCRETE SUPERCELLS WOULD BE MAXIMIZED TO THE EAST OF THE SURFACE LOW...WHERE A TRIPLE POINT WOULD LIKELY SET UP. SUPERCELLS WOULD BE MOST LIKELY TO DEVELOP NEAR THIS TRIPLE POINT...AND THEN MOVE EAST IN THE RELATIVELY STRONG SOUTHWESTERLY FLOW ALOFT. STORMS APPEAR TO BE VERY LIKELY IN A SUPERCELL STORM MODE IF THEY DEVELOP IN THIS TRIPLE POINT BY 00Z AS CAPE IS FORECAST TO BE ON THE ORDER OF 3000 J/KG WITH DEEP LAYER SHEAR OF 50 KTS IN THE 0-6 KM AGL LAYER. THE SHAPE OF THE 0-3 KM HODOGRAPH IS EXPECTED TO BE CLOCKWISE LOOPING...AND DYNAMICALLY MORE FAVORABLE FOR RIGHT MOVING SUPERCELLS. AS A RESULT...EXPECT SUPERCELL STORM MOTION TO BE ALMOST DUE EAST LATE THIS AFTERNOON AND EARLY THIS EVENING. RIGHT MOVING SUPERCELLS LOOK MOST LIKELY SOUTH OF INTERSTATE 20 BASED ON THE FORECAST POSITION OF THE SURFACE LOW. THIS PLACES MUCH OF CENTRAL TEXAS IN THE PRIMARY THREAT CORRIDOR FOR DISCRETE SUPERCELLS. THE ENVIRONMENT IS SUPPORTIVE OF WELL-ORGANIZED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WIND GUSTS AND TORNADOES. THE RESIDENTS OF CENTRAL TEXAS ARE ENCOURAGED TO PAY VERY CLOSE ATTENTION TO THE WEATHER THIS AFTERNOON AND EVENING AS A RESULT. OF COURSE IF THE SURFACE LOW IS FARTHER NORTH ...THE PRIMARY THREAT CORRIDOR FOR DISCRETE SUPERCELLS WILL MOVE NORTH WITH IT. AWAY FROM THIS PRIMARY THREAT CORRIDOR...IT IS CERTAINLY POSSIBLE FOR SUPERCELLS TO DEVELOP JUST ABOUT ANYWHERE IN THE WARM AIR ADVECTION REGIME INDICATED BY THE CLOCKWISE LOOPING LOW-LEVEL HODOGRAPH. THIS LIFT/FORCING IS NOT AS STRONG AND FOCUSED...SO IT IS SIMPLY MORE DIFFICULT TO KNOW IF...WHEN AND WHERE A SUPERCELL MAY DEVELOP IN THIS WARM AIR ADVECTION REGIME. AFTER 00Z...THE VERY STRONG FORCING FOR ASCENT ASSOCIATED WITH THE UPPER TROUGH OVER SOUTHERN ARIZONA AND NEW MEXICO IS EXPECTED TO LIFT OUT OVER THE SOUTHERN PLAINS. THE LATEST MODEL GUIDANCE IS CONVERGING ON A SOLUTION THAT SUGGESTS A VERY WELL ORGANIZED SQUALL LINE WILL DEVELOP NEAR CHILDRESS...AND MOVE SOUTHEAST TOWARDS NORTH TEXAS THIS EVENING. THERE ARE HINTS IN THE MODEL MASS FIELDS THAT THIS SQUALL LINE COULD POTENTIALLY BE VERY WELL ORGANIZED...AND MAY POSE A WIDESPREAD DAMAGING WIND THREAT AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT. IF THIS SQUALL LINE DOES INDEED ORGANIZE...IT MAY PERSIST LONG ENOUGH AND PRODUCE ENOUGH STRAIGHT LINE WIND DAMAGE TO QUALIFY AS A DERECHO BY THE TIME IT EXITS THE CWA TO THE EAST WELL AFTER MIDNIGHT. THE PRIMARY TIME THIS SQUALL LINE/BOW-ECHO IS EXPECTED TO MOVE OVER NORTH TEXAS IS FROM 10 PM TO 3 AM. THE EXISTENCE OF THIS SQUALL LINE IS FAR FROM 100 PERCENT CERTAIN...BUT IT WILL PROBABLY ORGANIZE BASED ON THE CONSISTENT SIGNAL IN THIS MORNING'S HIGH RESOLUTION MODEL GUIDANCE. THE PRIMARY THREATS WITHIN THIS SQUALL LINE WOULD BE DAMAGING STRAIGHT LINE WINDS. ASSUMING THE SQUALL LINE MOVES THROUGH THE AREA AFTER SUNSET AS CURRENTLY FORECAST...THIS MAY REDUCE THE POTENTIAL FOR HIGH-END DAMAGING WINDS. REGARDLESS... WIND DAMAGE WOULD STILL BE LIKELY AS THIS SQUALL LIKE WOULD PROBABLY BE VERY WELL ORGANIZED. LARGE HAIL AND A BRIEF TORNADO MAY ALSO OCCUR IN THIS LINE...ASSUMING IT DEVELOPS. LAST BUT NOT LEAST...WE WILL ALSO BE MONITORING FOR HEAVY RAINFALL AND FLASH FLOODING POTENTIAL THIS AFTERNOON AND EVENING. IF A WARM FRONT SETS UP ALONG THE INTERSTATE 20 CORRIDOR...SCATTERED THUNDERSTORMS COULD DEVELOP ALONG THIS BOUNDARY AND TRAIN OVER AREAS TO THE NORTHEAST. THIS MAY EVOLVE INTO ANOTHER LOCALIZED FLASH FLOODING EVENT NORTH OF INTERSTATE 20 AND GENERALLY EAST OF INTERSTATE 35...VERY SIMILAR TO WHAT HAPPENED ON FRIDAY. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW AS CONFIDENCE IN THIS TAKING PLACE IS NOT HIGH AT THIS TIME. IF IT OCCURS...THESE LOCATIONS HAVE ALREADY RECEIVED QUITE A BIT OF RAINFALL ON FRIDAY...SO FLOODING WOULD TEND TO OCCUR QUICKLY IF STORMS BEGIN TO TRAIN OVER THIS REGION THROUGH TONIGHT. WILL CONTINUE TO MAKE SHORT TERM FORECAST UPDATES FOR CONVECTION MODE THROUGH THIS EVENING. EXPECT STORMS WILL START DEVELOPING NEAR THE SURFACE LOW AND EVOLVE INTO DISCRETE SUPERCELLS BY/AFTER 4 PM/21Z. CAVANAUGH && .AVIATION... /ISSUED 1256 PM CDT SUN APR 26 2015/ THE NEXT 24 HOURS WILL BE A VERY ACTIVE PERIOD FOR THE NORTH AND CENTRAL TEXAS TAF SITES WITH CONDITIONS FAVORABLE FOR NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE. CONVECTION IS ONGOING SOUTHWEST OF METROPLEX TAF SITES AND JUST TO THE WEST OF WACO. THIS ACTIVITY IS ELEVATED...AND BASED AROUND 10KFT. STEEP LAPSE RATES THROUGH THE COLUMN ARE LIKELY CONTRIBUTING TO TURBULENCE IN THIS AREA AS WELL. LIGHTNING WILL BE THE PRIMARY CONCERN AS THIS ACTIVITY CONTINUES TO PUSH TOWARDS THE METROPLEX THIS AFTERNOON. LATER THIS AFTERNOON AND EVENING...SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE AS SURFACE BASED INSTABILITY INCREASES DUE TO STRONG LOW-LEVEL MOISTURE ADVECTION. IT APPEARS THE GREATEST THREAT FOR SEVERE STORMS NEAR THE METROPLEX WILL OCCUR AFTER 02Z. HIGH RESOLUTION GUIDANCE IS KEYING IN ON AN AREA ALONG A STALLED FRONTAL BOUNDARY WHICH WOULD BE FAVORABLE FOR A STRONG LINEAR CONVECTIVE SYSTEM TO DEVELOP AND RIDE THE BOUNDARY EASTWARD TOWARD THE METROPLEX TAF SITES AROUND MIDNIGHT. THIS SOLUTION IS FAR FROM CERTAIN...BUT THERE IS DECENT AGREEMENT FROM SHORT TERM GUIDANCE WHICH LENDS CREDENCE TO THIS SCENARIO. THE MAIN THREAT WITH THIS SOLUTION WOULD BE VERY STRONG WINDS...BUT ALL TYPES OF SEVERE WEATHER WOULD STILL BE POSSIBLE IN THIS FAVORABLE ENVIRONMENT. THE LINE OF STORMS BEING ADVERTISED ALONG THE STATIONARY BOUNDARY WILL LIKELY BE TOO FAR NORTH TO IMPACT THE WACO TAF SITE. HOWEVER... WACO WILL BE THREATENED BY DISCRETE SUPERCELLS DEVELOPING LATE THIS AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE. AGAIN...ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING IN CENTRAL TEXAS. AFTER STORMS CLEAR OUT EARLY ON MONDAY MORNING...SOME BORDERLINE IFR/MVFR CIGS WILL BE POSSIBLE IN THE WAKE OF THE WIDESPREAD CONVECTION. HAVE KEPT TAF SITES ON THE LOW END OF MVFR FOR NOW SINCE THERE IS MUCH UNCERTAINTY ON THE POST-CONVECTIVE ENVIRONMENT TOMORROW. STALLEY && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 69 53 63 48 / 70 60 60 20 5 WACO, TX 64 76 54 65 46 / 60 60 40 10 0 PARIS, TX 56 66 52 63 45 / 70 70 70 30 5 DENTON, TX 62 66 52 63 45 / 70 60 60 20 5 MCKINNEY, TX 60 66 52 63 46 / 70 70 70 20 5 DALLAS, TX 63 69 53 63 50 / 70 60 60 20 5 TERRELL, TX 61 70 54 63 48 / 60 70 70 20 5 CORSICANA, TX 64 73 54 64 48 / 60 60 60 20 0 TEMPLE, TX 64 81 55 66 48 / 60 30 40 10 0 MINERAL WELLS, TX 61 71 53 63 46 / 70 60 40 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 26, 4:45 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 445 AM CDT SUN APR 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 445 AM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH CENTRAL TEXAS. THE HIGHEST CHANCES OF THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE ALONG AND WEST OF THE I-35 CORRIDOR. THESE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT IS GREATEST SOUTHWEST OF A GRAHAM TO HILLSBORO TO HEARNE LINE BETWEEN 4 PM AND 10 PM. THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME HOURS WITH THE BEST CHANCES OCCURRING NORTHWEST OF A LAMPASAS TO HILLSBORO TO SULPHUR SPRINGS LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS TONIGHT...BUT A TORNADO CANT BE RULED OUT. ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GOOD CHANCES OF RAIN AND THUNDERSTORM WILL CONTINUE THROUGH MONDAY ACROSS ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS BUT THE RISK OF SEVERE WEATHER SHOULD BE LOWER THAN TODAY/S THREAT. HOWEVER THE HEAVY RAINFALL AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF NORTH CENTRAL TEXAS. TR.92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Apr 26, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 60 min |
| Apr 26, 3:56 PM CDT | Tornado Warning | FWD | Comanche | 49 min |
| Apr 26, 4:15 PM CDT | Tornado Warning | FWD | Erath | 45 min |
| Apr 26, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 46 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | FWD | Stephens | 43 min |
| Apr 26, 4:58 PM CDT | Special Weather Statement | FWD | Eastland | 47 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 57 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 63 min |
| Apr 26, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 27 min |
| Apr 26, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 62 min |
| Apr 26, 6:18 PM CDT | Tornado Warning | FWD | Erath | 27 min |
| Apr 26, 6:27 PM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Apr 26, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| Apr 26, 6:39 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 36 min |
| Apr 26, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 40 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 65 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.